Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Hi there ,
Welcome to Just answer !
Well, since you have bipolar symptoms as well as schizophrenia symptoms , so it suggests that you are suffering from Schizo-affective disorder , and it is good to know that , you have been put on the right drug regime , but still your symptoms have not been controlled completely , so i would suggest that you ask your doctor to add lithium to the present drug regime , this lithium drug would stabilize your mood swings which you suffer frequently..
Besides , adding lithium to your drug regime , you shall seek counseling ( psychotherapy ) from a psychologist , ths counseling will help you to cope well with the stresses of life which will always be coming in your way , so through this counseling you will become more tolerant towards the stress and thereby you would not break down so often and the best type psychotherapy for your condition is Cognitive behavioural therapy ( CBT ).
So, to summarize , you need to ask your doctor to add lithium to your drug regime and seek CBT therapy from your psychologist.
I hope this helps..
I wish you all the best..
Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service..